# SDR DL73S050609

- Difficulty date: September 24, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 48,769 hours, 37,468 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 678
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/OVERWING LONGITUDINAL FLOORBEAMS, CRACK REPAIR DURING ACCOMPLISHMENT OF INSPECTIONS OF THE LT/RT BL 24.8 OVERWING LONGITUDINAL FLOORBEAMS PER SI 3-056673-12AD, FATIGUE CRACKS WERE DETECTED IN THE WEB DOUBLERS AND BS 678 VERTICAL STIFFENER.  CRACKED DOUBLERS AND STIFFENERS REPLACED AND INSTALLS 3-056673-3AD MODIFICATION PER ER/A 450791-14AD.
